Follow
Mustafa ÷ZKAN
Mustafa ÷ZKAN
Verified email at gazi.edu.tr - Homepage
Title
Cited by
Cited by
Year
Prolongations of golden structures to tangent bundles
M Ozkan
Differential Geometry-Dynamical Systems 16, 227-238, 2014
492014
Metallic Structures on Differentiable Manifolds
M ÷zkan, F Yżlmaz
Journal of Science and Arts 44 (3), 645-660, 2018
142018
A New Structure on Manifolds: Silver Structure
M ÷zkan, B Peltek
INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY 9 (2), 59-69, 2016
132016
Prolongations of golden structures to tangent bundles of order r
M Ozkan, F Yilmaz
COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1†…, 2016
92016
Prolongations of Golden Structure to Tangent Bundle of Order 2
M ÷zkan, AA «żtlak, E Taylan
Gazi University Journal of Science 28 (2), 253 - 258, 2015
82015
Notes on the tangent bundle with deformed complete lift metric
A Gezer, M Ozkan
Turk J Math 38 (6), 1038-1049, 2014
82014
On lifts of silver structure
M ÷zkan, E Taylan, AA «itlak
Journal of Science and Arts 17 (2), 223, 2017
62017
Prolongations of Golden Structures to Tangent Bundles of Order
M ÷zkan, F Yżlmaz
Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 65 (1), 35-47, 2016
62016
ON 4-DIMENSIONAL GOLDEN-WALKER STRUCTURES
M Savas, M ÷zkan, M ›Ģcan
Journal Of Science And Arts 35, 89-100, 2016
42016
Prolongations of golden structure to tangent bundle of order 2
M Ozkan, AA Citlak, E Taylan
Gazi University Journal of Science 28 (2), 253-258, 2015
42015
Some properties of para-Kšhler–Walker metrics
M Ozkan, M Iscan
ANNALES POLONICI MATHEMATICI 112 (2), 115-125, 2014
32014
Complete lifts of tensor fields to vector bundle
M ÷zkan
Int. J. Math. Sci. Appl. 2 (2), 593-599, 2012
32012
Vertical lifts of tensor fields to vector bundle
M Ozkan, E Esin
Algebras Groups Geom. 25 (1), 21-29, 2008
32008
Complete lift of a structure satisfying to vector subbundle
M ÷zkan, O KeÁilioūlu
Hadronic Journal 38 (3), 295 - 305, 2015
12015
On Four-Dimensional Paracomplex Structures with Norden Metrics
M ›Ģcan, M ÷zkan
Ukrainian Mathematical Journal 67 (1), 33 - 44, 2015
12015
Complete Lifts of Structures on Manifold to Vector Subbundle
M ÷zkan
Gazi University Journal of Science 25 (3), 661-664, 2012
12012
Vector fields which are biharmonic maps
A Alem, B Kacimi, M ÷zkan
Journal of Geometry 113 (14), 2022
2022
Some results on harmonic metrics
FZ Kadi, B Kacimi, M Ozkan
arXiv preprint arXiv:2111.06117, 2021
2021
Some results on harmonic metrics
F Zohra Kadi, B Kacimi, M Ozkan
arXiv e-prints, arXiv: 2111.06117, 2021
2021
Bifoliated Homotopy Invariant and Metallic Submersions
B Kacimi, M ÷zkan, F Hathout
Mediterranean Journal of Mathematics 18, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20